pole

Publications and preprints by members of the SISYPH project

ANR Programme blanc N° ANR-13-IS01-0001-01/02
DFG Program DFG No HE 2287/4-1 & SE 1114/5-1

version allemandeversion francaiseversion
          anglaise

2017

  • Falko Gauß & Claus Hertling, \(\mu\)-constant monodromy groups and Torelli results for the quadrangle singularities and the bimodal series, arXiv: 1710.03507

  • Alberto Castaño Domínguez & Christian Sevenheck, Irregular Hodge filtration of some confluent hypergeometric systems, arXiv: 1707.03259

  • Andrea D'Agnolo, Marco Hien, Giovanni Morando & Claude Sabbah, Topological computation of some Stokes phenomena on the affine line, arXiv: 1705.07610

  • Teresa Monteiro Fernandes & Claude Sabbah, Relative Riemann-Hilbert correspondence in dimension one, arXiv: 1704.05102

  • Philip Boalch, Wild character varieties, meromorphic Hitchin systems and Dynkin diagrams, arXiv: 1703.10376

  • Thomas Reichelt & Uli Walther, Gauss-Manin systems of families of Laurent polynomials and A-hypergeometric systems, arXiv: 1703.03057

  • Alexey Basalaev, Atsushi Takahashi & Elisabeth Werner, Orbifold Jacobian algebras for exceptional unimodal singularities, arXiv: 1702.02739

  • 2016

  • Matthieu Kochersperger, Comparison theorem for nearby cycles of a morphism without slopes, Journal of Singularities 16 (2017), p. 52-72, arXiv: 1612.07473

  • Travis Mandel & Helge Ruddat, Descendant log Gromov-Witten invariants for toric varieties and tropical curves, arXiv: 1612.02402

  • Alexey Basalaev, 6-dimensional FJRW theories of the simple-elliptic singularities, arXiv: 1610.07428

  • Teresa Monteiro Fernandes & Claude Sabbah, Riemann-Hilbert correspondence for mixed twistor \(\mathcal D\)-Modules, J. Inst. Math. Jussieu (2017), online, doi: 10.1017/S1474748017000184, arXiv: 1609.04192

  • Claude Sabbah, A remark on the irregularity complex, J. Sing. 16 (2017), p. 101-114, arXiv: 1609.01744

  • Alexey Basalaev, Atsushi Takahashi & Elisabeth Werner, Orbifold Jacobian algebras for invertible polynomials, arXiv:  1608.08962

  • Claus Hertling & Alexander Varchenko, Potentials of a Frobenius like structure and \(m\) bases of a vector space, arXiv: 1608.08423

  • Corina Birghila & Mathias Schulze, Blow up of conductors, arXiv: 1608.04525

  • Rachel Newton & Ana Ros Camacho, Orbifold autoequivalent exceptional unimodal singularities, arXiv: 1607.07081

  • Étienne Mann & Thomas Reichelt, Logarithmic degenerations of Landau-Ginzburg models for toric orbifolds and global tt\(^*\) geometry, arXiv: 1605.08937

  • Alexey Basalaev & Nathan Priddis, R-matrix of the orbifold Gromov-Witten theory of an elliptic orbifold, arXiv:  1605.07862

  • Sven Balnojan & Claus Hertling, Reduced and nonreduced presentations of Weyl group elements, arXiv: 1604.07967

  • Dmytro Shklyarov, Calabi-Yau structures on categories of matrix factorizations, J. Geom. Phys. 119 (2017), p. 193–207, arXiv: 1604.05365

  • Antoine Douai, Global spectra, polytopes and stacky invariants, arXiv: 1603.08693

  • 2015

  • Alberto Castaño Domínguez, Dwork families and \(\mathcal{D}\)-modules, arXiv: 1512.08390

  • Philip Boalch & Daisuke Yamakawa, Twisted wild character varieties, arXiv: 1512.08091

  • Falko Gauß & Claus Hertling, \(\mu\)-constant monodromy groups and Torelli results for marked singularities, for the unimodal and some bimodal singularities, In: Singularities and Computer Algebra, Festschrift for Gert-Martin Greuel on the Occasion of his 70th Birthday (W. Decker, G. Pfister, M. Schulze, eds.), Springer International Publishing 2017, p. 109-146, arXiv: 1511.08660

  • Liana David & Claus Hertling, Hermitian metrics on F-manifolds, Journal of Geometry and Physics 107 (2016), p. 60-78, arXiv: 1511.06637

  • Thomas Reichelt, Christian Sevenheck & Uli Walther, On the \(b\)-functions of hypergeometric systems, Int. Math. Res. Not. IMRN (2017), to appear, arXiv: 1511.03327

  • Claude Sabbah, Irregular Hodge theory (version of June 2017 in collaboration with Jeng-Daw Yu), arXiv: 1511.00176

  • Philipp Korell, Mathias Schulze & Laura Tozzo, Duality of value semigroups, J. Comm. Alg., to appear, arXiv: 1510.04072

  • Rachel Newton & Ana Ros Camacho, Strangely dual orbifold equivalence I, Journal of Singularities 14 (2016), p. 34-51, arXiv: 1509.08069

  • Alessandro Chiodo, Elana Kalashnikov & Davide Cesare Veniani, Semi-Calabi-Yau varieties and mirror pairs, arXiv: 1509.06685

  • Alessandro Chiodo, Néron models of \({\rm Pic}^0\) via \({\rm Pic}^0\), arXiv: 1509.06483

  • Hedwig Heizinger, Stokes structure and direct image of irregular singular \(\mathcal D\)-modules, arXiv: 1506.05959

  • Alessandro Chiodo & Jan Nagel, The hybrid Landau-Ginzburg models of Calabi-Yau complete intersections, arXiv: 1506.02989

  • Abstracts of the talks of the Oberwolfach workshop (April 19–25, 2015) Mirror Symmetry, Hodge Theory and Differential Equations collected by Ana Ros Camacho, pdf

  • Fabrizio Catanese & Michael Dettweiler, Vector bundles on curves coming from variation of Hodge structures, Internat. J. Math. 27 (2016), no. 7, 1640001, 25 pp. , arXiv: 1505.05064

  • Johannes Nicaise, D. Peter Overholser & Helge Ruddat, Motivic zeta functions of the quartic and its mirror dual, Proceedings of Symposia in Pure Mathematics "Calabi-Yau Manifolds and their Moduli; and Quantum Curves and Quantum Knot Invariants", Bouchard, Doran, Méndez-Diez, & Quigley eds., to appear, arXiv: 1505.03284

  • Étienne Mann & Marco Robalo, Brane actions, categorifications of Gromov-Witten theory and quantum K-theory, Geometry & Topology, to appear, arXiv: 1505.02964

  • Alberto Castaño Domínguez, Exponents of some one-dimensional Gauss-Manin cohomologies, Publ. Res. Inst. Math. Sci. 53 (2017), no. 3, p. 431-455, arXiv: 1504.08214

  • Thomas Reichelt & Christian Sevenheck, Hypergeometric Hodge modules, arXiv: 1503.01004

  • Michael Dettweiler, On the \(\ell\)-adic Fourier transform and the determinant of the middle convolution, arXiv: 1501.07807

  • Martin Guest & Claus Hertling, Painlevé III: a case study in the geometry of meromorphic connections, Springer Lecture Notes in Mathematics, to appear, arXiv: 1501.04812

  • Philip Boalch, Wild character varieties, points on the Riemann sphere and Calabi's examples, to appear in Adv. Studies Pure Math., "Representation theory, Special Functions and Painlevé Equations", arXiv: 1501.00930

  • 2014

  • Hiroshi Iritani, Étienne Mann & Thierry Mignon, Quantum Serre in terms of quantum D-modules, Int. Math. Res. Not. IMRN (2016), no. 9, p. 2828-2888, arXiv: 1412.4523

  • Dmytro Shklyarov, Exponentially twisted cyclic homology , Int. Math. Res. Not. IMRN (2017), no. 2, p. 566-582, arXiv: 1412.2995

  • Antoine Douai, Gauss-Manin systems of wild regular functions: Hori-Vafa models of smooth hypersurfaces in weighted projective spaces as an example, arXiv: 1411.7179

  • Liana David & Claus Hertling, Unfoldings for regular F-manifolds, Annali della Scuola Normale Superiorie di Pisa, Classe de Scienze, to appear, arXiv: 1411.4553

  • Michel van Garrel, D. Peter Overholser & Helge Ruddat, Enumerative aspects of the Gross-Siebert program, Lecture Notes of the Concentrated Graduate Courses for Calabi-Yau Varieties: Arithmetic, Geometry and Physics, Fields Communications Series, edited by R. Laza, M. Schuett and N. Yui, 2015, p. 183-263, arXiv: 1410.4783

  • Helge Ruddat & Bernd Siebert, Canonical Coordinates in Toric Degenerations, arXiv: 1409.4750

  • Xia Liao & Mathias Schulze, A cohomological interpretation of derivations on graded algebras, Contrib. Alg. Geom., to appear, arXiv: 1407.5025

  • Claude Sabbah & Jeng-Daw Yu, On the irregular Hodge filtration of exponentially twisted mixed Hodge modules, Forum Math. Sigma 3 (2015), Article ID e9, 71 p., arXiv: 1406.1339

  • Marco Hien & Claude Sabbah, The local Laplace transform of an elementary irregular meromorphic connection, Rend. Sem. Mat. Univ. Padova 134 (2015), p. 133-196, arXiv: 1405.5310

  • Michel Granger & Mathias Schulze, Derivations of negative degree on quasihomogeneous isolated complete intersection singularities, arXiv: 1403.3844

  • Xia Liao & Mathias Schulze, Quasihomogeneous free divisors with only normal crossings in codimension one, Int. Math. Res. Not. IMRN, to appear, arXiv: 1402.2937

  • Other recent preprints and articles

  • Claude Sabbah, Differential systems of pure Gaussian type, Izv. Math. 80 (2016), no. 1, p. 189-220, arXiv: 1311.4132

  • Mathias Schulze, Saito's normal crossing condition, J. Sing. 14 (2016), p. 124-147, arXiv: 1311.3795

  • Fabrizio Catanese & Michael Dettweiler, Answer to a question by Fujita on Variation of Hodge Structures, arXiv: 1311.3232

  • Philip Boalch, Poisson varieties from Riemann surfaces, Indag. Math. 25 (2014) no. 5, p. 872-900, arXiv: 1309.7202

  • Helge Ruddat, Perverse Curves and Mirror Symmetry, J. Algebraic Geom., 26 (2017), p. 17-42, arXiv: 1309.1803

  • Philip Boalch, Global Weyl groups and a new theory of multiplicative quiver varieties, Geometry & Topology, 19 (2015) p. 3467-3536, arXiv: 1307.1033

  • Dmytro Shklyarov, Matrix factorizations and higher residue pairings, Adv. Math. 292 (2016), p. 181-209, arXiv: 1306.4878

  • Philip Boalch & Robert Paluba, Symmetric cubic surfaces and \(G_2\) character varieties, Journal of Algebraic Geometry, 25 (2016), p. 607-631, arXiv: 1305.6594

  • Philip Boalch, Geometry of moduli spaces of meromorphic connections on curves, Stokes data, wild nonabelian Hodge theory, hyperkähler manifolds, isomonodromic deformations, Painlevé equations, and relations to Lie theory, arXiv: 1305.6593

  • Hélène Esnault, Claude Sabbah & Jeng-Daw Yu, \(E_1\)-degeneration of the irregular Hodge filtration (with an appendix by Morihiko Saito), J. reine angew. Math. (2015), doi:  10.1515/crelle-2014-0118, arXiv: 1302.4537

  • Francisco-Jesus Castro-Jimenez & Michel Granger, Gevrey expansions of hypergeometric integrals I, Int. Math. Res. Not. IMRN (2015), no. 5, p. 1338-1370, arXiv: 1212.1410

  • Claude Sabbah & Morihiko Saito, Kontsevich's conjecture on an algebraic formula for vanishing cycles of local systems, Algebr. Geom. 1 (2014), no. 1, p. 107-130, arXiv: 1212.0436

  • Michel Granger & Mathias Schulze, Quasihomogeneity of curves and the Jacobian endomorphism ring, Commun. Algebra 43 (2015), no. 2, p. 861-870, arXiv: 1211.5443

  • Helge Ruddat, Nicolò Sibilla, David Treumann & Eric Zaslow, Skeleta of Affine Hypersurfaces, Geometry & Topology 18 2014, 41p. doi: 10.2140/gt.2014.18.1343, arXiv: 1211.5263

  • Thomas Reichelt & Christian Sevenheck, Non-affine Landau-Ginzburg models and intersection cohomology, Ann. Sci. École Norm. Sup. (4), 50 (2017) no. 3, p. 665-753, arXiv: 1210.6527

  • Thomas Reichelt, A comparison theorem between Radon and Fourier-Laplace transforms for D-modules, Annales de l'Institut Fourier (Grenoble) 65 (2015) no. 4, p. 1577-1616 arXiv: 1210.6263

  • Michael Dettweiler & Claude Sabbah, Hodge theory of the middle convolution, Publ. RIMS Kyoto Univ. 49 (2013), n°4, arXiv: 1209.4185

  • Thomas Reichelt, Laurent Polynomials, GKZ-hypergeometric Systems and Mixed Hodge Modules, Compositio Mathematica 150 (2014), no. 6, p. 911-941 arXiv: 1209.3941

  • Dmytro Shklyarov, On a Hodge theoretic property of the Künneth map in periodic cyclic homology, J. of Algebra 446 (2016), p. 132-153, arXiv: 1207.5533

  • Christian Sevenheck, Mirror symmetry, singularity theory and non-commutative Hodge structures, Jahresber. Dtsch. Math.-Ver. 114 (2012), p. 131-162.

  • Philip Boalch, Hyperkähler manifolds and nonabelian Hodge theory of (irregular) curves, arXiv: 1203.6607

  • Alessandro Chiodo & Gavril Farkas, Singularities of the moduli space of level curves , J. Eur. Math. Soc. (JEMS) 19 (2017), no. 3, p. 603–658, arXiv: 1205.0201

  • Helge Ruddat, Mirror duality of Landau-Ginzburg models via Discrete Legendre Transforms, in Homological Mirror Symmetry and Tropical Geometry, Lecture Notes of the Unione Matematica Italiana, Vol. 15, 2014, p. 377-406, arXiv: 1204.5611

  • Antoine Douai, Quantum differential systems and construction of rational structures, Manuscr. Math. 145 (2014), no. 3-4, p. 285-317, arXiv: 1203.5920

  • Mark Gross, Ludmil Katzarkov & Helge Ruddat, Towards Mirror Symmetry for Varieties of General Type, Adv. Math. 308 (2017), p. 208–275, arXiv: 1202.4042

  • Claude Sabbah, Théorie de Hodge et correspondance de Hitchin-Kobayashi sauvages [d'après T. Mochizuki] (Séminaire Bourbaki, 64e année, 2011-2012), Astérique vol. 352, 2013, p. 201-243, arXiv: 1201.4531

  • Alessandro Chiodo, Hiroshi Iritani & Yongbin Ruan, Landau-Ginzburg/Calabi-Yau correspondence, global mirror symmetry and Orlov equivalence, Publ. IHÉS 119 (2014), no. 1, p. 127-216, arXiv: 1201.0813

  • Étienne Mann & Thierry Mignon, Quantum D-modules for toric nef complete intersections, Internat. J. Math. 28 (2017), no. 6, article #1750047, arXiv: 1112.1552

  • Dmytro Shklyarov, Non-commutative Hodge structures: Towards matching categorical and geometric examples, Trans. Amer. Math. Soc. 366 (2014), no. 6, p. 2923-2974, arXiv: 1107.3156